# SDR DALA2022030201335

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 IMPROPERLY INSTALLED PASSENGER CREW DOOR 831 TELESCOPIC ROD ON DOOR FITTING. CORRECTIVE ACTION: R/R AND RIG TELESCOPIC ROD PER A320 AMM 52-11-14. OK FOR SERVICE. (2140123)
